IIUM Repository (IREP)

Non cooperative fuzzy games in normal form: a survey

Larbani, Moussa (2009) Non cooperative fuzzy games in normal form: a survey. Journal Fuzzy Sets and System , 160 (22). pp. 3184-3210. ISSN 0165 0114

[img] PDF (Non cooperative fuzzy games in normal form: a survey) - Published Version
Restricted to Repository staff only

Download (332kB) | Request a copy

Abstract

In this paper, we present a review of most of the approaches for solving non-cooperative fuzzy games in normal form. Applications of these games are reviewed as well. We also present a new class of fuzzy games in normal form: the class of non-cooperative games involving fuzzy parameters. Finally, some potential directions of research are provided throughout the paper and in the conclusion

Item Type: Article (Journal)
Additional Information: 3917/9086
Uncontrolled Keywords: Bimatrix game, fuzzy parameter, matrix game, non cooperative fuzzy games, non-cooperative; noncooperative game, normal form Engineering main heading: Game theory
Subjects: H Social Sciences > HB Economic Theory
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Economics and Management Sciences > Department of Business Administration
Depositing User: Asmat Yusuf
Date Deposited: 25 Jan 2012 15:20
Last Modified: 25 Jan 2012 15:20
URI: http://irep.iium.edu.my/id/eprint/9086

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year